# SDR 7AHR201204062571

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP - OTBD CARRIAGE ASSY PULLEY SUPPORT BRACKET CRACKED.   R & R PULLEY SUPPORT BRACKET IAW WITH MM 27-51-21.
